کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4626827 1631795 2015 22 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Uniformly rd  -piecewise almost periodic functions with applications to the analysis of impulsive ΔΔ-dynamic system on time scales
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Uniformly rd  -piecewise almost periodic functions with applications to the analysis of impulsive ΔΔ-dynamic system on time scales
چکیده انگلیسی


• We introduce some new concepts of uniformly rd-piecewise almost periodic functions on time scales and obtain some properties.
• Some new estimation inequalities and completely new theorems are established on time scales for impulsive dynamic systems.
• Several applications are given to illustrate our feasible results.

In the present work, we introduce two equivalent concepts of uniformly rd  -piecewise almost periodic functions on time scales and their equivalence is proved, based on this, some basic properties of them are obtained. Then, some new criteria of exponential dichotomy are established for homogeneous ΔΔ-dynamic system on time scales. Also, some completely new theorems are established on time scales for impulsive almost periodic dynamic systems such as Favard’s theorem and exponential dichotomy theorem. As applications, we provide a method to obtain an almost periodic solution for a given nonhomogeneous impulsive dynamic system. Furthermore, we introduce an impulsive non-autonomous Nicholson’s blowflies system model with patch structure and multiple nonlinear harvesting terms for which the existence and exponential stability of almost periodic solutions are studied, which shows that our results can be applied feasibly and effectively.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 259, 15 May 2015, Pages 271–292
نویسندگان
, ,